AN ANALYTIC DERIVATION FOR THE MCMILLAN T<sub>c</sub> FORMULA (Ⅲ)
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1981, Vol. 30 Issue (12): 1693-1698    
BRIEF REPORT Current Issue| Next Issue| Archive| Adv Search  |   
AN ANALYTIC DERIVATION FOR THE MCMILLAN Tc FORMULA (Ⅲ)
WU HANG-SHENG, GU YI-MING
中国科学技术大学
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn